Advances in Differential Equations
- Adv. Differential Equations
- Volume 12, Number 2 (2007), 201-219.
Global existence of smooth solutions for radiative transfer equations
We study a nonlinear hyperbolic system of balance laws that arises from an entropy-based moment closure of transfer radiative equations, and that involves a small parameter $\epsilon$. Under physical assumptions, global existence for Cauchy problems with smooth and small data is established through the energy method.
Adv. Differential Equations Volume 12, Number 2 (2007), 201-219.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35F25: Initial value problems for nonlinear first-order equations
Secondary: 35B25: Singular perturbations 35L60: Nonlinear first-order hyperbolic equations 82C40: Kinetic theory of gases 85A25: Radiative transfer
Dogbé, Christian. Global existence of smooth solutions for radiative transfer equations. Adv. Differential Equations 12 (2007), no. 2, 201--219. https://projecteuclid.org/euclid.ade/1355867475